MAUDE Adverse Event Report: Tornier Inc TORNIER PERFORM REVERSED PRESS FIT SHORT POST; Shoulder prosthesis, reverse configuration

Tornier Inc TORNIER PERFORM REVERSED PRESS FIT SHORT POST; Shoulder prosthesis, reverse configuration
Catalog Number DWJ001
Medical Device Problem Code Unstable (1667)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/12/2026
Type of Reportable Event Serious Injury

Brand Name
TORNIER PERFORM REVERSED PRESS FIT SHORT POST
Common Device Name
Shoulder prosthesis, reverse configuration
Manufacturer (Section D)
Tornier Inc
10801 nesbitt avenue s
bloomington MN 55437
Manufacturer (Section G)
Tornier Inc
10801 nesbitt avenue s
bloomington MN 55437
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
+1(201)831-5000
MDR Report Key50735225
Report Number0001649390-2026-00931
Device Sequence Number21498231
Product Code PHX
UDI-Device Identifier00846832091614
UDI-Public00846832091614
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K183696
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue NumberDWJ001
Device Lot Number5818BB002
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 08/13/2026
Initial Report FDA Received Date09/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown